# SDR DALA2024030402969

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 79,156 hours, 10,190 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 OXYGEN PANEL LOOSE / LOCATIONS:900. CORRECTIVE ACTION: REFITTED PANEL. OK FOR SERVICE. (0224829)
